# SDR DALA2020020300833

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 16,984 hours, 6,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3838 -ATB- DUE TO THE R1 WINDSCREEN ARCING AND CRACKED. CORRECTIVE ACTION: REPLACED WINDSHIELD AND WHCU. OP CHECKS GOOD. (6456044).
